Connect with us on:
  • Login
  • Register
  • Select Store
  • Cart ($0.00)
      My Cart Summary
      Currently no items
      View Cart

Dymadon 2-12 Years Strawberry 200mL

Item Code: 301159

  • Dymadon for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your child's pain and fever.

$14.95

Want to order this?


  • Always read the label.
  • Use only as directed.
  • Incorrect use could be harmful.
  • If symptoms persist, consult your healthcare professional.
  • The information on this site is not intended to replace professional medical advice.
  • You are encouraged to consult your health care provider with any questions or concerns you may have regarding your child's condition.
  • For more information, please seek the advice of your doctor, pharmacist or other healthcare professional.
  • paracetamol 50mg/mL or 250mg/5mL.
  • Also contains: methyl hydroxybenzoate, sodium benzoate, saccharin sodium and sorbitol (0.35 g/mL).
  • Dymadon is colour, sugar and alcohol free
  • Ages 2 – 3 years 12 – 14kg 3.5 – 4.0mL.
    Ages 3 – 4 years 14 – 16kg 4.0 – 5.0mL.
    Ages 4 – 5 years 16 – 18kg 5.0 – 5.5mL.
    Ages 5 – 6 years 18 – 20kg 5.5 – 6.0mL.
    Ages 6 – 7 years 20 – 22kg 6.0 – 6.5mL.
    Ages 7 – 8 years 22 – 25kg 6.5 – 7.5mL.
    Ages 8 – 9 years 25 – 28kg 7.5 – 8.5mL.
    Ages 9 – 10 years 28 – 32kg 8.5 – 9.5mL.
    Ages 10 – 11 years 32 – 36kg 9.5 – 11.0mL.
    Ages 11 – 12 years 36 – 41kg 11.0 – 12.5mL.
Note: Prices include GST (where applicable)